| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
08/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer that the safety on the needle did not stay locked once engaged which exposed the needle and caused a needle stick.Hcp was stuck with needle.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a detached safety mechanism is confirmed; however, the exact cause is unknown.Three photographs of a secureloc introducer needle were returned for evaluation.An initial visual observation of the photographs showed the barrel of the safety mechanism was completely detached from the needle.The safety mechanism remained inside the barrel.No damage was observed on the needle in the returned photographs.Use residue was observed on the device in the returned photographs.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description